# SDR AALA202005049008

- Difficulty date: May 1, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 55,428 hours, 22,825 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fuse
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GEAR RETRACTION LEFT MAIN LANDING GEAR RED LIGHT REMAINED ILLUMINATED. SUPPLIMENTAL REPORT: INSTALLED LEFT HAND GEAR ACTUATOR FUSE. CYCLED GEAR, OPS AN LEAK CHECK GOOD PER AMM 32-32-21. INSTALLED MAIN LANDING GEAR FLOW REGULATOR (AALA202005079004). INSTALLED MAIN GEAR RESTRICTOR (AALA202005079003). INSTALLED MAIN GEAR TRANSFER CYLINDER (AALA202005079002). INSTALLED ACTUATOR ASSEMBLY (AALA2020005089011). (CLOSED)
